# SDR MWEA020320

- Difficulty date: May 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 48,422 hours, 32,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: J0600923N
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR CORNER JAMB WEB IS CRACKED 3/8 INCH OUT OF RELIEF HOLE ON FORWARD SIDE, UPPER LEFT CORNER.  --   INSTALLED REPAIR DOUBLER.
